MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE SIZE 4

TELEFLEX MEDICAL LMA UNIQUE SIZE 4
Catalog Number 125040
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the cuff did not inflate during the test before use.Therefore, a new unit was used instead.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported:" below are photos of complaint sample received on 05 nov 2024 with the disinfection tag.Size was same as complaint description.From the visual inspection no abnormality found.Further investigation will go through functional test.Cuff cannot be inflated using syringe.Review on the check valve area identify there was glue at the "white valve' area.The glue blocks the valve to move, and air cannot be inflated using syringe.Based on the complaint sample received, the complaint root cause is concluded as "manufacturing related".One complaint received from japan related to cuff did not inflate during the test.Based on the complaint description and review of dhr for the affected lot, no abnormalities found.The root cause of this complaint is "manufacturing related" as it was confirmed that the cuff did not inflate.Further escalation and evaluation shall be recorded in a non-conformance." teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
LMA UNIQUE SIZE 4
Common Device Name
LMA UNIQUE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20178956
Report Number3009307931-2024-00028
Device Sequence Number8705021
Product Code CAE
UDI-Device Identifier15060112314718
UDI-Public(01)15060112314718(11)230410(17)260409(10)11F23D0086(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Catalogue Number125040
Device Lot Number11F23D0086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer09/26/2024
11/22/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date09/30/2024
12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown